I was just prescribed birth control pills for the first time and started taking Levonorgestrel-Ethinyl Estradiol. The doctor advised that I start them on the day of my period but I took the pill on the day I believed I was scheduled to start my period. But to my surprise my period has still not started and is now considered 4 nearing 5 days late. I do know BC can cause you to skip periods but I find it hard to believe it could take effect that quickly. I have not been sexually active in months and have had regular periods since then so I do know I am not pregnant. Thanks.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2014 • 1 answer
Posted 20 Nov 2014 • 1 answer
Ethinyl Estradiol/Levonorgestrel - Can you skip a period by not taking the week of placebo pills and
Posted 1 Mar 2015 • 1 answer
Posted 9 Jun 2015 • 1 answer
Ethinyl Estradiol/Levonorgestrel - During the third month of the Quartette prescription when you are
Posted 31 Mar 2016 • 0 answers